# SDR ASAA1057605

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,301 hours, 3,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 093C0934
- Condition: Faulty
- Location: Ac Pack
- Part time: 50,317 hours, 28,228 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL RESETS WITH MASTER CAUTION.  TSR ISSUED.  REPLACED THE AACU REF MM 21 51 02, OPS CHECK NORMAL.  REPLACED THE NR 2 PACK ZONE TEMP CONTROLLER.  ACCOMPLISHED BITE OF NR 2 TEMP CONTROLLER REF MM 21 51 00, NO FAULTS.  REPLACED RT RAM AIR DOOR ACTUATOR REF AMM 21 51 21, CHECKS GOOD.  NO FAULTS.
